# SDR SWAA2023032002337

- Difficulty date: February 12, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING 2023-127406<[01] TOOL USED CALIPER P/N 500-197-30 S/N A21147765 DUE DATE 08/NOV/23.;[02] TOOL USED BOND TESTER PN S-3 SN 064 DUE DATE 19-JUL-23;[03] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18185847 DUE DATE: 24-SEP-23;[04] TOOL USED: POSITECTOR P/N:NS2 S/N:138341 DUE DATE: 06-JUL-23;[05] TOOL USED CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27-DEC-23.;[06] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING IAW B737-700 SRM 57-53-01-2R-18 REPAIR 18. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] TASK COMPLETED. RII COMPLETED.
